MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI TIB TRAY SZ B LM PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXF UNI TIB TRAY SZ B LM PMA; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Information (3190); No Code Available (3191)
Date of Event 06/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: medical product: oxf twin-peg cmntd fem sm pma catalog #: 161468 lot #: 469560, medical product: oxf anat brg lt sm size 3 pma catalog #: 159540 lot #: 843310.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2019-00573, 3002806535-2019-00572.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported by the hospital that a patient underwent a left knee replacement procedure.Subsequently, the patient was revised due to tibial component subsidence after a bicycle accident.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF UNI TIB TRAY SZ B LM PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key8758022
Report Number3002806535-2019-00571
Device Sequence Number2566245
Product Code NRA
UDI-Device Identifier05019279388868
UDI-Public05019279388868
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number154720
Device Lot Number472720
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/17/2019
Supplement Date Received by Manufacturer08/28/2019
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;